On the dirichlet problem for a class of quasilinear elliptic systems of partial differential equations in divergence form

  • Zhang Ke-Wei
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1306)


Weak Solution Existence Theorem Lower Semicontinuity Lipschitz Constant Lipschitz Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. Acerbi; N. Fusco: Semicontinuity problems in the calculus of variations, Arch. Rational Mech. Anal., 86, (1984), 125–145.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    H. Brezis: Opérateurs maximaum monotones et semi-groupes de contractions dans les espaces de Hilbert. North Holland, (1973).Google Scholar
  3. 3.
    J. M. Ball: Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal., 63 (1977), 337–403.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    J. M. Ball: Constitutive inequalities and existence theorems in nonlinear elastostatics, Heriot-Watt Symposium (Edinburgh, 1976), Vol.I, 187–241, Res. Notes in Math., No.17, Pitman, London, 1977.Google Scholar
  5. 5.
    F. E. Browder: Existence theorems for nonlinear PDE, Proc. Symp. Pure Math., 16, Clobal Analysis, (ed. by S. S. Chern) AMS (1970), 1–60.CrossRefGoogle Scholar
  6. 6.
    B. Dacorogna: Weak continuity and weak lower semicontinuity of non-linearfunctionals, Lecture Notes in Mathematics, Vol.922, Springer-Veriag, (1982).Google Scholar
  7. 7.
    G. Eisen: A selection lemma for sequences of measurable sets, and lower semicontinuity of multiple integrals, Manuscripta Math., 27 (1979), 73–79.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    I. Ekeland; R. Teman: Convex analysis and variational problems, Nortt Holland, Amsterdam, 1976.Google Scholar
  9. 9.
    M. Giaquinta: Multiple integrals in the calculus of variations, and nonlinear elliptic systems, Princeton Univ. Press, Princeton, 1983.zbMATHGoogle Scholar
  10. 10.
    L. Lions: deQuelques methodes de resolution des problems aux limites nonlineaires, Paris, Dunod-Gauthier Villars, 1969.Google Scholar
  11. 11.
    F. C. Liu: A Luzin type property of Sobolev functions, Indiana Univ. Math. J., 26 (1977), (645–651).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    J. Minty: Monotone operator in Hilbert spaces. Duke Math. J., 29 (1962), 341–346.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    C. B. Jr. Morrey: Quasiconvexity and the lower semicontinuity of multiple integrals, Pac. J. Math., 2 (1952), 25–53.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    C. B. Jr. Morrey: Multiple integrals in the calculus of variations. Springer, New York, 1966.zbMATHGoogle Scholar
  15. 15.
    J. Necas: Introduction to the theory of lnonlinear elliptic equations, Teubner-Texte zur Math. Band 52, (1983), Leipzig, BSB. B. G., Teubner Verlagsgesellschaft.Google Scholar
  16. 16.
    E. M. Stein: Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, 1970.zbMATHGoogle Scholar
  17. 17.
    G. Truesdell: Some challenges offered to analysis by rational thermodynamics; in Contemporay Developments in Continuum Mechanics and PDE, (1978), 495–603, North Holland Publishing Company.Google Scholar
  18. 18.
    C. Truesdell; W. Noll: The nonlinear field theories of mechanics, in Handbuch der Physik, Vol. III.3.ed. Flugge; Springer, Berlin, (1965).Google Scholar
  19. 19.
    I. M. Višik: Quasilinear strongly ellptic systems of partial differential equations in divergence form. Trudy. Mosk. Mat. Obšč. 12, (1963).Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Zhang Ke-Wei
    • 1
  1. 1.Peking UniversityBeijingChina

Personalised recommendations